MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68-240
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "deflation".This record relates to the left side.The device was explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24745222
Report Number9617229-2026-05699
Device Sequence Number13090999
Product Code FWM
UDI-Device Identifier10888628000193
UDI-Public(01)10888628000193(10)3411875(11)200129(17)231229
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/29/2023
Device Catalogue Number68-240
Device Lot Number3411875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/31/2026
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale